【Alinamin (takeda)】 Benzablock L Tablets 30 Tablets


The antipyretic and analgesic effects of ibuprofen improve sore throat and fever.
Five kinds of ingredients work in a well-balanced manner to relieve various symptoms of cold.
A small white round tablet that is easy to swallow.
Out of stock
SKU
49675023
US$9.95

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

・ Ibuprofen's antipyretic and analgesic effects improve sore throat and fever.
・ Pseudoephedrine hydrochloride suppresses redness of the nasal mucosa and relieves nasal congestion.
・ Five kinds of ingredients work in a well-balanced manner to relieve various symptoms of cold.
・A small white round tablet that is easy to swallow.

[Ingredients / quantity]
In 9 tablets (daily dose)
Ibuprofen ... 450mg
(Reduces heat and relieves pain)
Pseudoephedrine hydrochloride ... 135 mg
(Relieves stuffy nose and runny nose)
Chlorpheniramine maleate… 7.5mg
(Relieves runny nose and sneezing)
Dihydrocodeine Phosphate ... 24mg
(Relieves cough)
Anhydrous caffeine ... 75mg
(Relieves headaches)
Additives: Lactose Hydrate、 Croscarmellose Na、 Hydroxypropyl Cellulose、 Cellulose、 Mg Stearate、 Hypromellose、 Titanium Oxide、 Corn Starch

[Usage and dosage]
Take the following amount with water or hot water within 30 minutes after meals without chewing.
・ 15 years old and over ... 3 tablets at a time、 3 times a day
・ Under 15 years old ... Please do not take.
Please strictly observe the usage and dosage.

[Dosage form / shape]
Film coated lock

[Efficacy / Effect]
Relief of cold symptoms (throat pain、 fever、 stuffy nose、 runny nose、 chills、 headache、 joint pain、 muscle pain、 coughing、 sneezing)

[Precautions for use]
● Do not take the following people.
(1) Persons who have had allergic symptoms due to this drug or the ingredients of this drug.
(2) Persons who have had asthma after taking this drug、 other cold remedies、 or antipyretic analgesics.
(3) Children under 15 years old.
(4) Pregnant women within 12 weeks of the expected delivery date.
(5) Persons with the following symptoms.
・ Difficulty urinating due to enlarged prostate
(6) Person who received the following diagnosis.
・ High blood pressure、 heart disease、 thyroid dysfunction、 diabetes
● Do not use any of the following medicines while taking this drug.
・ Other cold medicines、 antipyretic analgesics、 sedatives、 antitussive sedatives、 oral medicines containing antihistamines、 etc.
● Do not drive a vehicle or machinery after taking this medicine.
(Drowsiness may occur.)
● Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you take this drug.
● Do not drink alcohol before or after taking this medicine.
● Do not take for more than 5 days.

[Consultation points for use]
● The following people、 please consult your doctor、 pharmacist or registered distributor before taking.
(1) A person who is being treated by a doctor or dentist.
(2) Pregnant women or those who are thought to be pregnant.
(3) Elderly people.
(4) People who have had allergic symptoms due to drugs.
(5) Persons with the following symptoms.
・ High fever、 difficulty urinating
(6) Person who received the following diagnosis.
・ Liver disease、 kidney disease、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
(7) People who have had the following illnesses.
・ Stomach / duodenal ulcer、 ulcerative colitis、 Crohn's disease
(8) People who are being treated with monoamine oxidase inhibitors (selegiline hydrochloride、 etc.).
(9) Persons who have had insomnia、 dizziness、 weakness、 tremors、 or palpitation due to cold medicine、 antitussive expectorant、 or oral medicine for rhinitis.

● If you experience any of the following symptoms after taking this medicine、 stop taking it immediately and consult your doctor、 pharmacist or registered distributor with this document.
・ Skin: Rash / redness、 itchiness、 bruising
・ Gastrointestinal: nausea / vomiting、 loss of appetite、 stomach discomfort、 stomach pain、 stomatitis、 heartburn、 stomach upset、 gastrointestinal bleeding、 abdominal pain、 diarrhea、 bloody stools
・ Psycho-nervous system: dizziness、 insomnia、 nervousness、 convulsions
・ Cardiovascular: Palpitations
・ Respiratory: shortness of breath
・ Urinary system: Difficulty urinating
・ Others: swelling、 hot flashes、 hot flashes、 blurred eyes、 ears、 nosebleeds、 bleeding in the teeth、 bleeding that is difficult to stop、 bleeding、 back pain、 excessive decrease in body temperature、 and dullness.

● In rare cases、 the following serious symptoms may occur. In that case、 please see a doctor immediately.
・ Shock (anaphylaxis): Immediately after taking the drug、 itching of the skin、 hives、 faint voice、 sneezing、 itching of the throat、 suffocation、 palpitation、 clouding of consciousness、 etc. appear.
Mucocutaneous ocular syndrome (Stevens-Johnson syndrome)、 toxic epidermal necrolysis、 acute generalized exanthema subitum: high fever、 redness of the eyes、 sore lips、 sore throat、 widespread rash on the skin・ Redness、 small bumps (small pustules) appearing on the reddened skin、 general dullness、 loss of appetite、 etc. persist or worsen rapidly.
・ Liver dysfunction: Fever、 itch、 rash、 jaundice (yellowing of skin and white of eyes)、 brown urine、 general fatigue、 loss of appetite、 etc. may occur.
・ Renal disorders: Fever、 rash、 decreased urine output、 swelling of the whole body、 dullness of the whole body、 arthralgia (painful joints)、 diarrhea、 etc. appear.
・ Interstitial pneumonia: Shortness of breath when climbing stairs or forcing a little. ・ Shortness of breath、 coughing、 fever、 etc. are observed、 and these suddenly appear or persist.
・ Asthma: When you breathe、 you may feel sick、 squeak、 or suffocate.
・ Aseptic meningitis: Severe headache with tight neck、 fever、 nausea / vomiting、 etc. (Symptoms such as this are especially common in people treated for systemic lupus erythematosus or mixed connective tissue disease. It has been reported).
・ Aplastic anemia: Blue bruise、 nosebleed、 bleeding in the teeth、 fever、 pale skin and mucous membranes、 tiredness、 palpitation、 shortness of breath、 feeling sick、 and hematuria.
・ Agranulocytosis: Sudden high fever、 chills、 sore throat、 etc. appear.
・ Respiratory depression: Shortness of breath、 shortness of breath、 etc. appear.

● After taking this medicine、 the following symptoms may appear. If such symptoms persist or increase、 stop taking this medicine and consult your doctor、 pharmacist or registered distributor with this document. please.
・ Constipation、 thirst、 drowsiness

● If the symptoms do not improve after taking 5 to 6 times (especially when the fever lasts for 3 days or more or the fever repeats)、 stop taking the drug and take this document to your doctor、 pharmacist or registered sales. Please consult with a person.

[Precautions for storage and handling]
(1) Store in a cool、 dry place out of direct sunlight.
(2) Please keep out of reach of children.
(3) Do not replace with another container (it may cause misuse or change the quality).
(4) Please remove the filling in the bottle after opening the lid (If you put the filling in the bottle again、 it will contain moisture and the quality will change. The filling will damage the tablets during transportation. Is to prevent).
(5) Tighten the lid of the bottle each time you take it (moisture absorption will change the quality).
(6) Do not take the product after the expiration date.
(7) Enter the date when the bottle was opened in the *Opening date* entry field of the box and bottle.
(8) After opening the package、 take it as soon as possible within 6 months from the date of opening to maintain quality.

Visitors who viewed this product also viewed